# SDR CA100914001

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Part number: MS21250H04030
- Condition: Loose
- Location: Flap Actuator
- Component: Flap Actuator, 2252A000001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT ENTERED MX FOR PHASE INSP.  MX ADVISED THEY FOUND ALL 16 BOLTS THAT ATTACH ALL 4 FLAP ACTUATORS WITH THE SAFETY WIRE MISSING AND THE BOLTS LOOSE.
